# SDR CKSA96190

- Difficulty date: October 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N815CK
- Make and model: Doug DC-8-63F
- Aircraft serial: 46151
- Engine: Pwa JT3D7
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Part number: 57534301
- Condition: Blown
- Location: Nr 1 Engine
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: F

## Discrepancy

NR 1 ENGINE FIRE WARNING ON SHORT FINAL.  NR 1 BOTTLE DUMPED FIRE DID NOT GO OUT, NR 2 BOTTLE DUMPED FIRE DID NOT GO OUT FOR 3 MINUTES.  FIRE WARNING WILL NOT TEST ON NR 1 ENGINE.  ENGINE FIRE, SEVERE DAMAGE CHECKLIST WAS ACCOMPLISHED IAW AIA PROCEDURES.  FOUND DUCT BLOWN AT TEE FOR HEAT EXCHANGER AT PYLON REVERSER DUCT ASSEMBLY.  REMOVED AND REPLACED DUCT ASSEMBLY AND REINSTALLED AS REQUIRED IAW MM 36-20-0.  PRESSURE TESTED DUCT WITH APU, NO LEAKS NOTED.  REMOVED AND REPLACED NR 1 ENGINE FIRE BOTTLES, OPS CHECKED ON RUN-UP OK IAW MM CHAPTER 71-20-00 AND TESTED FIRE WARNING.  WARNING TEST OK IAW MM 26-10-0, FIRE BOTTLE (P/N 893244) (S/N 25633DH) 1 POS, (S/N 25634DH) 2 POS.
